# SDR SWAA2024091828015

- Difficulty date: August 19, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT ANGLE IS CRACKED AT STA 540; LBL 2. HAECO DOT K881<[01] REMOVED FLOOR PANEL SUPPORT IAW 737-800 SRM 51-40-02. RECEIVED NEW FLOOR PANEL SUPPORT PN:143A5240-63 BN: 449124 IAW B737-800 AIPC 53-42-11-66. LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT IAW B737-800 SRM 51-40-05. INSTALLED NEW FLOOR PANEL SUPPORT IAW B737-800 SRM 51-40-02.;[02] REMOVED FLOOR PANEL SUPPORT IAW 737-800 SRM 51-40-02. RECEIVED NEW FLOOR PANEL SUPPORT PN:143A5240-63 BN: 449124 IAW B737-800 AIPC 53-42-11-66. LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT IAW B737-800 SRM 51-40-05. INSTALLED NEW FLOOR PANEL SUPPORT IAW B737-800 SRM 51-40-02.
